# SDR 58290

- Difficulty date: January 26, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 16,557 hours, 23,044 cycles
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3A
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Condition: Stuck
- Location: Lt Prop
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE LT PROP INDICATOR BEGAN TO READ HIGH, IT THEN WENT TO 2000 AND STUCK.  CREW ABORTED TAKEOFF AND RETURNED TO GATE, ON SHUT DOWN INDICATOR STUCK AT 600.  THERE WAS NO FURTHER INCIDENT OCCUR.  COULD NOT DUPLICATE THE PROBLEM.
